# SDR MASA200700091

- Difficulty date: February 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,939 hours, 14,181 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7181 DSM - CREW REPORTED THE SERVICE DOOR WAS DIFFICULT TO OPEN.  MX LUBED THE HINGE AND LATCH MECHANISMS AND THE DOOR, OP CHECKED GOOD.
